# SDR JJBA20241122007

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 38,697 hours, 27,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR UPPER EXIT LOCATING SIGN INOPERATIVE. REMOVED AND REPLACED SERVICE DOOR UPPER EXIT LOCATING SIGN. OPS CHECK SAT.
